The spinless relativistic kink-like problem

Author(s)
Wolfgang Lucha, Franz F. Schoeberl
Abstract

We constrain the possible bound-state solutions of the spinless Salpeter equation (the most obvious semirelativistic generalization of the nonrelativistic Schrodinger equation) with an interaction between the bound-state constituents given by the kink-like potential (a central potential of hyperbolic-tangent form) by formulating a bunch of very elementary boundary conditions to be satisfied by all solutions of the eigenvalue problem posed by a bound-state equation of this type, only to learn that all results produced by a procedure very much liked by some quantum-theory practitioners prove to be in severe conflict with our expectations.

Organisation(s)
Particle Physics
External organisation(s)
Österreichische Akademie der Wissenschaften (ÖAW)
Journal
International Journal of Modern Physics A
Volume
30
No. of pages
9
ISSN
0217-751X
DOI
https://doi.org/10.1142/S0217751X15500621
Publication date
04-2015
Peer reviewed
Yes
Austrian Fields of Science 2012
103036 Theoretical physics, 103024 Quantum field theory
Keywords
Portal url
https://ucris.univie.ac.at/portal/en/publications/the-spinless-relativistic-kinklike-problem(06126d2e-a47b-4660-9c5b-f058ef2fd552).html